# SDR AALA202504170867

- Difficulty date: April 5, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 26,667 hours, 10,607 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON START OF DECENT FROM FL330, BEGAN TO SMELL STRONG ODOR IN CABIN. SAME ODOR THAT IS OFTEN DESCRIBED AS "DIRTY SOCKS". APU WAS NOT RUNNING. ODOR CONTINUE TO BE PRESENT THROUGH ARRIVAL THE GATE.  MAINTENANCE FOUND THE APU WAS LEAKING OIL AND REPLACED IT PER TASK CARD 26L31049003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
